# SDR ASAA2022033137871

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 31,532 hours, 10,051 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROX HALF WAY THROUGH THE FLIGHT THE FMC HAD AN ANOMALY THAT RESEMBLED A DUAL FMC FAILURE TO INCLUDE DUAL VTK AND DUAL MENU PAGE PRESENTATION ANOMALY LASTED FOR LESS THAN 2 MINUTES BEFORE RETURNING TO NORMAL OPERATIONS. GROUNDED - YES. PERFORMED B737-900 FIM 34-61TASK 836 CYCLED FMC COMPUTER 1&2 CIRCUT BREAKERS VERIFIED NO FLAGS PRESENT
